RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2007, Volume 198, Number 4, Pages 21–46 (Mi msb1440)  

This article is cited in 3 scientific papers (total in 3 papers)

Functions with ball mean values equal to zero on compact two-point homogeneous spaces

Vit.V.Volchkov

Donetsk National University

Abstract: The problem of the description of the class of functions with zero integral over each ball of prescribed radius lying in a fixed ball is solved for compact two-point homogeneous spaces.
Bibliography: 35 titles.

DOI: https://doi.org/10.4213/sm1440

Full text: PDF file (698 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2007, 198:4, 465–490

Bibliographic databases:

UDC: 517.988.28
MSC: Primary 26B15, 53C65; Secondary 53C30
Received: 24.11.2005 and 09.10.2006

Citation: Vit.V.Volchkov, “Functions with ball mean values equal to zero on compact two-point homogeneous spaces”, Mat. Sb., 198:4 (2007), 21–46; Sb. Math., 198:4 (2007), 465–490

Citation in format AMSBIB
\Bibitem{Vol07}
\by Vit.V.Volchkov
\paper Functions with ball mean values equal to zero on compact two-point homogeneous spaces
\jour Mat. Sb.
\yr 2007
\vol 198
\issue 4
\pages 21--46
\mathnet{http://mi.mathnet.ru/msb1440}
\crossref{https://doi.org/10.4213/sm1440}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2352359}
\zmath{https://zbmath.org/?q=an:1156.43005}
\elib{https://elibrary.ru/item.asp?id=9488289}
\transl
\jour Sb. Math.
\yr 2007
\vol 198
\issue 4
\pages 465--490
\crossref{https://doi.org/10.1070/SM2007v198n04ABEH003845}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000247946700008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34547829707}


Linking options:
  • http://mi.mathnet.ru/eng/msb1440
  • https://doi.org/10.4213/sm1440
  • http://mi.mathnet.ru/eng/msb/v198/i4/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Volchkov, Vit. V. Volchkov, “Extremal problems related to the John uniqueness theorem”, St. Petersburg Math. J., 21:5 (2010), 705–729  mathnet  crossref  mathscinet  zmath  isi
    2. V. V. Volchkov, Vit.V.Volchkov, “On a problem of Berenstein–Gay and its generalizations”, Izv. Math., 74:4 (2010), 691–721  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. V. V. Volchkov, Vit.V.Volchkov, “Spherical means on two-point homogeneous spaces and applications”, Izv. Math., 77:2 (2013), 223–252  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  •  Sbornik: Mathematics (from 1967)
    Number of views:
    This page:307
    Full text:131
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020